Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Tingling and itching in penis, redness under foreksin, negative STD test. Any suggestions?

hi for a while now i get a tingling / itchy feeling on the shaft of my penis, which is quiet annoying and recurs very often also there is redness under my foreskin and a light chalkey residue. i am sexually active but this has been going on a while and also in the scrothum , i have had 2 std tests and both came back negative but back in april after sex my doctor prescribed me daktacort for a fungal infection i might have had as test results were negative. any suggestions would be greatly appreciated thanks
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Sexologist 's  Response
Dear kevinryanjnr, MOSTLY its is mixed type of infection under foreskin hence alone anti fungal will not do . you need anti microbial plus ant fungal hence see a dermatologist i will help you better. keep local hygiene by proper washing with water and soap. will prevent future infections in future.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor